# SDR QXEA9901994

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - CHAFE ON LEFT-HAND AFT NACELLE UPPER DECK UNDER FINGERNAIL.  REPAIRED IAW RD 8-54-866 AND DHC -8 SRM 51-20-36.
